Opuscula Math. 38, no. 3 (2018), 307-326
Backward stochastic variational inequalities driven by multidimensional fractional Brownian motion
Abstract. We study the existence and uniqueness of the backward stochastic variational inequalities driven by \(m\)-dimensional fractional Brownian motion with Hurst parameters \(H_k\) (\(k=1,\ldots m\)) greater than \(1/2\). The stochastic integral used throughout the paper is the divergence type integral.
Keywords: backward stochastic differential equation, fractional Brownian motion, backward stochastic variational inequalities, subdifferential operator.
Mathematics Subject Classification: 60H05, 60H07, 60H22.